Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 261, NWS Kansas City, MO

June 27, 2011Caldwell County, Carroll County, Ray County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 27, 2011, 1:42 AM CDT for Caldwell County, Carroll County, Ray County, Missouri. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2011, 1:42 AM CDT (06:42 UTC)
Expired
Jun 27, 2011, 2:30 AM CDT
In force
48 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Caldwell County, MO, Carroll County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 83 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 2:25 AM CDTHAIL 1.5Carrollton, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 6:55 PM CDTTornado WatchSPC7 hr
Jun 27, 1:32 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3777 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3777 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
2.0
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WUUS53 KEAX 270642
SVREAX
MOC025-033-177-270730-
/O.NEW.KEAX.SV.W.0261.110627T0642Z-110627T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
142 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
  WESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
  RAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 230 AM CDT

* AT 139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LAWSON...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CARROLLTON...POLO...COWGILL...BRAYMER...NORBORNE...RAYVILLE...
  KNOXVILLE...RUSSELLVILLE...STET...BOGARD AND TINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3929 9347 3929 9349 3926 9350 3929 9421
      3957 9420 3961 9370 3961 9344 3927 9344
TIME...MOT...LOC 0643Z 273DEG 34KT 3945 9407
WIND...HAIL <50MPH 1.00IN

$$

HAWBLITZEL
3 follow-up statements
694 
WWUS53 KEAX 270656
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
156 AM CDT MON JUN 27 2011

MOC025-033-177-270730-
/O.CON.KEAX.SV.W.0261.000000T0000Z-110627T0730Z/
CALDWELL MO-CARROLL MO-RAY MO-
156 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
RAY...WESTERN CARROLL AND SOUTHEASTERN CALDWELL COUNTIES UNTIL 230 AM
CDT...

AT 153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 10 MILES NORTH OF RICHMOND...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  CARROLLTON...BRAYMER...NORBORNE...RUSSELLVILLE...STET...BOGARD AND
  TINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3927 9344 3929 9347 3929 9349 3926 9350
      3929 9411 3958 9399 3961 9370 3961 9344
TIME...MOT...LOC 0657Z 273DEG 34KT 3942 9390
WIND...HAIL <50MPH 1.00IN

$$

HAWBLITZEL
625 
WWUS53 KEAX 270709
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
209 AM CDT MON JUN 27 2011

MOC025-270719-
/O.CAN.KEAX.SV.W.0261.000000T0000Z-110627T0730Z/
CALDWELL MO-
209 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALDWELL COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3927 9344 3929 9347 3929 9349 3926 9350
      3928 9388 3953 9384 3953 9376 3951 9345
TIME...MOT...LOC 0709Z 273DEG 34KT 3939 9376

$$

MOC033-177-270730-
/O.CON.KEAX.SV.W.0261.000000T0000Z-110627T0730Z/
CARROLL MO-RAY MO-
209 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME 
EASTERN RAY AND WESTERN CARROLL COUNTIES UNTIL 230 AM CDT...

AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED 8 MILES NORTHWEST OF NORBORNE...OR 13 MILES
NORTHEAST OF RICHMOND...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  CARROLLTON...NORBORNE AND BOGARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 3927 9344 3929 9347 3929 9349 3926 9350
      3928 9388 3953 9384 3953 9376 3951 9345
TIME...MOT...LOC 0709Z 273DEG 34KT 3939 9376
WIND...HAIL <50MPH 1.50IN

$$

HAWBLITZEL
411 
WWUS53 KEAX 270727
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
227 AM CDT MON JUN 27 2011

MOC033-177-270737-
/O.EXP.KEAX.SV.W.0261.000000T0000Z-110627T0730Z/
CARROLL MO-RAY MO-
227 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RAY AND WESTERN
CARROLL COUNTIES WILL EXPIRE AT 230 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 AM CDT.

LAT...LON 3927 9344 3929 9347 3929 9349 3926 9350
      3928 9388 3953 9384 3953 9376 3951 9345
TIME...MOT...LOC 0727Z 273DEG 34KT 3935 9354

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:58 PM CDT, 5 hours 44 minutes earlier.

Area forecast discussion, Jun 26, 7:58 PM CDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 PM CDT SUN JUN 26 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

MAIN CONCERN FOR SHORT TERM IS POTENTIAL SEVERE CONVECTION AND FLASH
FLOODING THIS EVENING AND OVERNIGHT...

SURFACE WARM FRONT IN THE VICINITY OF COLUMBIA TO TOPEKA MOVING
SLOWLY NORTHWARD THIS AFTERNOON...MEANWHILE ELEVATED CONVECTION
SOUTH OF DES MOINES TO ABOUT COLUMBUS NEBRASKA STAYING NORTH OF THE
COUNTY WARNING AREA AND THE STRONG CAP...TEMPERATURES AT 700 MB IN
THE NEIGHBORHOOD OF 15 DEG C.

MEANWHILE MCS OVER NORTHERN NEBRASKA IS SURFACE BASED AND SHOWS
SIGNS OF BECOMING A SIGNIFICANT DERECHO AS SHEAR VALUES CURRENT AND
FORECAST TO BE AROUND 30 TO 40 KTS AND MUCAPE VALUES AROUND 4000
J/KG.

AREA SPECIAL SOUNDINGS THIS AFTERNOON SHOWING THE STRONG CAP WHICH
WILL BE DIFFICULT TO OVERCOME FOR AT LEAST THE FIRST AREA OF STORMS.
HOWEVER...AS NOCTURNAL JET INCREASES OVERNIGHT AND THE NEBRASKA MCS
SLIDES SOUTHEASTWARD EXPECT COLD POOL TO HAVE AT LEAST A DECENT
CHANCE OF OVERCOMING THE CINH AND USHER IN THE MCS INTO NORTHERN
MISSOURI. WITH 30+ KTS OF BULK SHEAR AND 4000 J/KG THE POTENTIAL
DERECHO PATH WOULD BE APPROXIMATELY OMAHA TO BETHANY.

ALTHOUGH DERECHO PROPAGATION IS BY DEFINITION VERY FAST...THE RAIN
RATES WILL ALSO BE VERY HIGH AND GIVEN THE ALREADY SATURATED
CONDITIONS AND MAJOR FLOODING IN THE NORTHWEST CORNER...ISSUED A
FLASH FLOOD WATCH FOR TONIGHT FOR NORTHERN ZONES.

TOMORROW THE SURFACE LOW MOVING TO THE EAST NORTHEAST WILL DRAG A
COLD FRONT THROUGH THE REGION AND WE COULD GET ANOTHER ROUND OF
STORMS IN THE AFTERNOON AND EVENING...IT WILL DEPEND ON WHAT HAPPENS
TONIGHT TO DETERMINE HOW MUCH INSTABILITY WE HAVE AND SO WILL KEEP
THE CHANCES FAIRLY LOW FOR NOW AND MORE IN THE EASTERN THIRD OF THE
CWA. ADOLPHSON

MEDIUM RANGE (TUESDAY-SUNDAY)...

ONCE THE STORM SYSTEM MOVES EAST OF THE FORECAST AREA MONDAY
EVENING...DRIER AND UNSEASONABLY HOT CONDITIONS ARE EXPECTED THROUGH
MUCH OF THE EXTENDED PERIOD.

BY TUESDAY MORNING...SURFACE HIGH PRESSURE WILL BE OVER THE NORTHERN
AND CENTRAL PLAINS AS A LARGE UPPER LEVEL RIDGE BUILDS IN ACROSS THE
ENTIRE CENTRAL CONUS. THE SURFACE HIGH WILL TRACK EASTWARD THROUGH
THE DAY REACHING THE LOWER GREAT LAKES REGION BY TUESDAY
EVENING...CAUSING THE WINDS TO VEER FROM THE NORTH TO THE EAST. WITH
THIS N/NELY FLOW IN PLACE OVER THE REGION THROUGH THE DAY...COOLER
CONDITIONS ARE EXPECTED ON TUESDAY WITH HIGH TEMPERATURES BELOW THE
SEASONAL NORMALS.

MODELS SHOW THE POTENTIAL FOR A SHORTWAVE TO DEVELOP ALONG THE UPPER
LEVEL RIDGE ON WEDNESDAY...WITH POSSIBLY A FEW SHOWERS AND
THUNDERSTORMS ACROSS THE EXTREME WESTERN PART OF THE FORECAST AREA.
HAVE SOME CHANCE POPS IN THE FORECAST DURING THE DAY...BUT
CONFIDENCE IS LOW DUE TO THE STRENGTH OF THE UPPER LEVEL RIDGE.
OTHERWISE...HAVE KEPT THE REMAINDER OF THE WEEK DRY. WITH THE
SURFACE HIGH HAVING MOVED EAST TOWARD THE MID ATLANTIC AND AN AREA
OF LOW PRESSURE MOVING INTO THE ROCKY MOUNTAIN REGION BY MID
WEEK...A SOUTHERLY FLOW WILL PREVAIL OVER THE REGION. THIS SOUTHERLY
FLOW...COMBINED WITH THE STRONG UPPER LEVEL HIGH IN PLACE...WILL
LEAD TO UNSEASONABLY HOT CONDITIONS FOR THE LATTER HALF OF THE WEEK.
HIGH COULD WARM INTO THE MIDDLE TO UPPER 90S...WITH HEAT INDICES
REACHING INTO THE 100F-108F RANGE.

ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS IS POSSIBLE BY THE
WEEKEND AS A LOW PRESSURE SYSTEM MOVES INTO THE CENTRAL PLAINS.
CONDITIONS WILL BE SLIGHTLY COOLER OVER THE WEEKEND BUT STILL
SLIGHTLY ABOVE THE SEASONAL NORMALS.

ACH

&&

.AVIATION...

FOR THE 00Z TAFS...ANOTHER TOUGH TAF FORECAST CONCERNING
CONVECTION. A STATIONARY FRONT WAS LOCATED JUST NORTH OF KSTJ WITH
ISOLATED THUNDERSTORMS DEVELOPING TO THE NORTH OF
KSTJ...CORRESPONDING WELL TO THE WESTERN EDGE OF THE WARM MID LEVEL CAP.
A SQUALL LINE WAS ALSO DEVELOPING IN EASTERN NEBRASKA AND WAS MOVING
SOUTHEAST WITH THE LINE TO MOVE INTO NORTHWESTERN MISSOURI BETWEEN 02Z-03Z.
THE QUESTION REMAINS HOW FAR SOUTH THE LINE WILL BUILD GIVEN THE CAP
STRENGTH. AT THE TIME OF THE TAF ISSUANCE...THE O0Z TAF DID NOT HAVE
THE LATEST SOUNDING FROM KTOP. GIVEN THE VERY STRONG CAP PRESENT ON
THE SOUNDING...IT APPEARS THE CHANCES FOR CONVECTION ARE LOWER THAN
INDICATED ON THE CURRENT TAFS...WILL LIKELY AMEND TAFS IN THE VERY
NEAR FUTURE TO INDICATE THE DIMINISHING THREAT. HOWEVER...CONFIDENCE
ON THE CONVECTIVE FORECAST IS STILL RATHER LOW.

IF CONVECTION DOES DEVELOP INTO THE KC METRO...MAY SEE TEMPORARY MVFR
CEILINGS IN THE WAKE OF THE CONVECTION ALONG WITH A WIND SHIFT.
MODELS ARE STILL HANDLING THE SITUATION POORLY AND WILL PLAY PATTERN RECOGNITION.

AFTER 12Z...THE FRONT WILL MOVE INTO THE METRO AND KSTJ DURING THE
MORNING HOURS WITH A FEW HOURS OF MVFR STRATUS CEILINGS.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR MOZ001>008-011>017-
     024-025.

KS...NONE.
&&
Hazardous weather outlook, Jun 26, 6:37 PM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT SUN JUN 26 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
637 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT AS AN AREA OF STORMS MOVES SOUTHEAST OUT OF EASTERN
NEBRASKA. WARM AIR ALOFT MAY PREVENT THIS ACTIVITY FROM MAKING IT
MUCH FURTHER SOUTH THAN THE IOWA BORDER. HOWEVER...IF STORMS ARE ABLE
TO PENETRATE THIS WARM AIR...SEVERE THUNDERSTORMS WITH DAMAGING WINDS
AND POTENTIALLY LARGE HAIL WILL BE POSSIBLE. THE HIGHEST THREAT FOR
SEVERE THUNDERSTORMS APPEARS TO BE NORTH OF A LINE FROM ST JOSEPH TO
MOBERLY...WITH BETTER CHANCES NEAR THE IOWA BORDER. HEAVY RAIN IS
ALSO POSSIBLE...ESPECIALLY ACROSS NORTHWEST MISSOURI WHERE RIVER
FLOODING IS ALREADY OCCURRING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS ON MONDAY AS A COLD
FRONT MOVES INTO THE AREA. A FEW OF THESE STORMS COULD BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...ESPECIALLY SOUTHEAST
OF A LINE FROM PAOLA TO MACON.

TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER AND MIDDLE 90S BY
LATE THIS WEEK...WHICH COULD PUSH AFTERNOON HEAT INDEX VALUES NEAR
OR ABOVE 105 DEGREES FROM THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH
TONIGHT...MAINLY NORTH OF AN OLATHE TO CLINTON LINE.

HAWBLITZEL

In the hours before

Local storm report, Jun 27, 12:44 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1244 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 AM     TSTM WND DMG     PATTONSBURG             40.05N 94.14W
06/26/2011                   DAVIESS            MO   LAW ENFORCEMENT

            CAR BLOWN OFF THE ROAD IN OLD PATTONSBURG.

&&

ADOLPHSON
Local storm report, Jun 27, 12:45 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     ETHEL                   39.89N 92.74W
06/27/2011                   MACON              MO   FIRE DEPT/RESCUE

            POWER POLES BLOWN DOWN. TIME ESTIMATED.

1232 AM     HAIL             COUNTRY CLUB            39.83N 94.83W
06/27/2011  E0.75 INCH       ANDREW             MO   AIRPLANE PILOT

&&

CUTTER
Local storm report, Jun 27, 12:48 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1248 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 AM     TSTM WND GST     BEVIER                  39.75N 92.56W
06/27/2011  E70 MPH          MACON              MO   PUBLIC

            THUNDERSTORM WIND GUSTS ESTIMATED UP TO 70 MPH. MANY TREE
            BRANCHES DOWN. SWING SET BLOWN OVER.

&&

GAMIS
Local storm report, Jun 27, 12:50 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1250 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     TSTM WND DMG     HUMPHREYS               40.13N 93.32W
06/26/2011                   SULLIVAN           MO   LAW ENFORCEMENT

            LARGE TREE DOWN

&&

ADOLPHSON
Local storm report, Jun 27, 12:56 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     2 NW NEW CAMBRIA        39.80N 92.78W
06/27/2011                   MACON              MO   TRAINED SPOTTER

            CAR PORT DAMAGED AND MULTIPLE TREES BLOWN DOWN.

&&

CUTTER
Local storm report, Jun 27, 1:14 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
114 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     HAIL             WESTBORO                40.54N 95.32W
06/27/2011  E1.00 INCH       ATCHISON           MO   LAW ENFORCEMENT

            HEAVY RAIN IS OCCURRING WITH THE HAIL.

&&

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:01 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway29 min
Jun 26, 7:03 PM CDTSevere Thunderstorm WarningEAXSchuyler27 min
Jun 26, 7:28 PM CDTSevere Thunderstorm WarningEAXNodaway47 min
Jun 26, 7:32 PM CDTTornado WarningEAXNodaway43 min
Jun 26, 7:57 PM CDTAreal Flood AdvisoryEAXNodaway6 hr
Jun 26, 8:14 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth16 min
Jun 26, 9:37 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway38 min
Jun 26, 10:11 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway49 min
Jun 26, 10:19 PM CDTSevere Thunderstorm WarningEAXPutnam26 min
Jun 26, 10:29 PM CDTAreal Flood AdvisoryEAXAtchison, Holt, Nodaway6 hr
Jun 26, 10:32 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth28 min
Jun 26, 10:45 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway45 min
Jun 26, 10:45 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler30 min
Jun 26, 10:54 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Grundy, Harrison, Mercer, Worth36 min
Jun 26, 11:24 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Harrison, Linn, Livingston and 3 more36 min
Jun 26, 11:25 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 3 more50 min
Jun 26, 11:33 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt42 min
Jun 26, 11:42 PM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Grundy, Linn, Livingston, Macon and 4 more48 min
Jun 26, 11:44 PM CDTAreal Flood AdvisoryEAXGentry, Grundy, Harrison, Mercer, Worth6 hr
Jun 26, 11:44 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Clinton, Daviess, Linn and 2 more46 min
Jun 26, 11:48 PM CDTAreal Flood AdvisoryEAXAndrew, Daviess, DeKalb, Gentry6 hr
Jun 26, 11:50 PM CDTAreal Flood AdvisoryEAXAdair, Putnam, Schuyler, Sullivan6 hr
Jun 27, 12:10 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb, Holt50 min
Jun 27, 12:13 AM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Cooper, Howard, Linn and 3 more47 min
Jun 27, 12:26 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Holt6 hr
Jun 27, 12:34 AM CDTAreal Flood AdvisoryEAXCaldwell, Clinton, DeKalb5 hr
Jun 27, 12:51 AM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway24 min
Jun 27, 12:55 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Holt50 min
Jun 27, 1:10 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Ray35 min
Jun 27, 1:28 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway31 hr
Jun 27, 1:28 AM CDTRiver Flood WarningEAXAtchison, Holt26 hr
Jun 27, 1:44 AM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Clinton, Daviess, DeKalb46 min
Jun 27, 1:47 AM CDTRiver Flood WarningEAXLinn, Livingston55 hr
Jun 27, 1:47 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days
Jun 27, 1:53 AM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry37 min
Jun 27, 1:55 AM CDTSpecial Weather StatementEAXBates, Cass50 min
Jun 27, 2:12 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte33 min
Jun 27, 2:50 AM CDTFlash Flood WarningEAXAndrew, DeKalb, Gentry, Holt, Nodaway6 hr
Jun 27, 3:18 AM CDTSpecial Weather StatementEAXHenry, Jackson, Johnson42 min
Jun 27, 3:25 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler34 hr
Jun 27, 3:58 AM CDTSpecial Weather StatementEAXAndrew, DeKalb62 min
Jun 27, 4:47 AM CDTSpecial Weather StatementEAXClay, Clinton, Platte, Ray43 min
Jun 27, 5:36 AM CDTSpecial Weather StatementEAXCass, Jackson, Johnson, Lafayette39 min
Jun 27, 6:19 AM CDTSpecial Weather StatementEAXBates, Henry, Johnson, Pettis41 min
Jun 27, 6:30 AM CDTRiver Flood WarningEAXAndrew, Buchanan33 hr
Jun 27, 6:49 AM CDTRiver Flood WarningEAXAndrew, Nodaway9 hr
Jun 27, 6:49 AM CDTRiver Flood WarningEAXCarroll3 days
Jun 27, 6:58 AM CDTRiver Flood WarningEAXBuchanan70 hr
Jun 27, 7:47 AM CDTRiver Flood WarningEAXDaviess, Gentry13 hr
Jun 27, 7:57 AM CDTRiver Flood WarningEAXDaviess, Livingston13 hr
Jun 27, 8:29 AM CDTRiver Flood WarningEAXClay, Ray7 hr
Jun 27, 8:46 AM CDTRiver Flood WarningEAXRay36 hr
Jun 27, 8:58 AM CDTAreal Flood WarningEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway48 hr
Jun 27, 9:20 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 27, 9:20 AM CDTRiver Flood WarningEAXPlatte5 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.